# SDR UIEA2022051300462

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 15,475 hours, 1,906 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON AFT FAIRING #4 FRAME O/B UPPER FWD CORNER FOUND CRACK ( MONOLITHIC PANEL )( #1 PYLON AFT FAIRING #4 FRAME O/B UPPER FWD CORNER AT MONOLITHIC PANEL REPAIRED AS PER RI-54-53-15612 REV A )
